# SDR UALA2011112206427

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1180 LT TENSION TIE FWD CHANNEL CRACKED AT 1 FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE & INSTALLED REINFORCING ANGLE REPAIR.
